Late-onset, warfarin-caused necrosis occurring in a patient with infectious mononucleosis.

@article{Franson1984LateonsetWN,
  title={Late-onset, warfarin-caused necrosis occurring in a patient with infectious mononucleosis.},
  author={TimothyR. Franson and Harold D. Rose and M R Spivey and J D Maroney and Joseph A. Libnoch},
  journal={Archives of dermatology},
  year={1984},
  volume={120 7},
  pages={
          927-31
        }
}
A 25-year-old man with Klinefelter's syndrome and recurrent thromboplebitis , for which he had been receiving long-term warfarin sodium therapy, had bilateral ecchymoses on the hips coincident with serologically confirmed Epstein-Barr virus-caused mononucleosis. Biopsy specimens taken from the hip lesions showed microscopic findings consistent with a diagnosis of warfarin necrosis. Direct immunofluorescence microscopy disclosed vessel-wall deposition of IgM and heavy upper-dermal deposition of… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-3 of 3 extracted citations